Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin rash
Jul 25, 2003

Hello,

I have been off meds for almost a year now. My CD4 count has dropped from 600 to about 350. My treatment was interrupted due to toxicity but I will be back on meds in due time. My biggest problem is that I have a very dry skin & it keeps flaking, including my scalp. This is very frustrating as it looks like I have uncontrollable dandruff. I've also noticed that my skin has become sensitive and I think that maybe it's from using steroid creams for the rash I sometimes get. Can you please recommend something for my dry and flaky skin, especially for my scalp because I've even had to cut my hair (and I'm a female). Sometimes I can even see flakes on my clothes whenever I'm wearing dark clothes. It's very scary for me. HELP!!!

Response from Dr. Boyle

While there are numerous creams and lotions for dry skin (many of my patients benefit from Lubriderm or Lac-Hydrin), but the first thing you need to do is figure out what the problem is. Given the severity of the problem, I would suggest that you see a dermatologist, who can both provide a diagnosis and recommend an appropriate treatment.



Previous
K65R Mutation
Next
Skin Rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement